Couldn't find what you looking for?

TRY OUR SEARCH!

I had diagnostic lapriscopic surgery 3 weeks ago. Adhesions were removed from my uterus and abdomen. The Dr. said I should not be in severe pain any more. I am and the pain is spreading. I also have a strange rash on my face and my face, hands and feet are swelling. She gave up trying to figure out what was wrong and said I could wait it out or see another Dr. I made an appointment, but, the Dr. called in sick. I had 5 days of antibiotics in case it was an infection, and a CT with contrast to make sure no other organs were damaged in surgery, before this rash and swelling started. I have been taking Benadryl in case it was an alergic reaction, but it has not helped. Any ideas on what I should do or try ? Any help is greatly appreciated.

Loading...

I had Breast surgery and few days later broke out in a itchy rash on my face neck chest,& my face, hands, and legs was swelling, i was fatigue. My dr told me to.use dial soap it didnt work. I was having pains in my rib area and numbness. I went to.see a dermatologist. He looked at me said I believe you have Lupus or a autoimmune desease. He did blood work and sure enough aomething was wrong. Ge sent me to.a Ruemetologist and I was diagnosed woth Lupus and RA.
Reply

Loading...